The covariety of perfect numerical semigroups with fixed Frobenius number
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 697-714 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $S$ be a numerical semigroup. We say that $h\in \mathbb {N} \backslash S$ is an isolated gap of $S$ if $\{h-1,h+1\}\subseteq S.$ A numerical semigroup without isolated gaps is called a perfect numerical semigroup. Denote by ${\rm m} (S)$ the multiplicity of a numerical semigroup $S$. A covariety is a nonempty family $\scr {C}$ of numerical semigroups that fulfills the following conditions: there exists the minimum of $\scr {C},$ the intersection of two elements of $\scr {C}$ is again an element of $\scr {C}$, and $S\backslash \{{\rm m}(S)\}\in \scr {C}$ for all $S\in \scr {C}$ such that $S\neq \min (\scr {C}).$ We prove that the set $\scr {P}(F)=\{S\colon S$ is a perfect numerical semigroup with Frobenius number $F\}$ is a covariety. Also, we describe three algorithms which compute: the set $\scr {P}(F),$ the maximal elements of $\scr {P}(F)$, and the elements of $\scr {P}(F)$ with a given genus. A ${\rm Parf}$-semigroup (or ${\rm Psat}$-semigroup) is a perfect numerical semigroup that in addition is an Arf numerical semigroup (or saturated numerical semigroup), respectively. We prove that the sets ${\rm Parf}(F)=\{S\colon S$ is a ${\rm Parf}$-numerical semigroup with Frobenius number $F\}$ and ${\rm Psat}(F)=\{S\colon S$ is a ${\rm Psat}$-numerical semigroup with Frobenius number $F\}$ are covarieties. As a consequence we present some algorithms to compute ${\rm Parf}(F)$ and ${\rm Psat}(F).$
Let $S$ be a numerical semigroup. We say that $h\in \mathbb {N} \backslash S$ is an isolated gap of $S$ if $\{h-1,h+1\}\subseteq S.$ A numerical semigroup without isolated gaps is called a perfect numerical semigroup. Denote by ${\rm m} (S)$ the multiplicity of a numerical semigroup $S$. A covariety is a nonempty family $\scr {C}$ of numerical semigroups that fulfills the following conditions: there exists the minimum of $\scr {C},$ the intersection of two elements of $\scr {C}$ is again an element of $\scr {C}$, and $S\backslash \{{\rm m}(S)\}\in \scr {C}$ for all $S\in \scr {C}$ such that $S\neq \min (\scr {C}).$ We prove that the set $\scr {P}(F)=\{S\colon S$ is a perfect numerical semigroup with Frobenius number $F\}$ is a covariety. Also, we describe three algorithms which compute: the set $\scr {P}(F),$ the maximal elements of $\scr {P}(F)$, and the elements of $\scr {P}(F)$ with a given genus. A ${\rm Parf}$-semigroup (or ${\rm Psat}$-semigroup) is a perfect numerical semigroup that in addition is an Arf numerical semigroup (or saturated numerical semigroup), respectively. We prove that the sets ${\rm Parf}(F)=\{S\colon S$ is a ${\rm Parf}$-numerical semigroup with Frobenius number $F\}$ and ${\rm Psat}(F)=\{S\colon S$ is a ${\rm Psat}$-numerical semigroup with Frobenius number $F\}$ are covarieties. As a consequence we present some algorithms to compute ${\rm Parf}(F)$ and ${\rm Psat}(F).$
DOI : 10.21136/CMJ.2024.0379-23
Classification : 11D07, 13H10, 20M14
Keywords: perfect numerical semigroup; saturated numerical semigroup; Arf numerical semigroup; covariety; Frobenius number; genus; algorithm
@article{10_21136_CMJ_2024_0379_23,
     author = {Moreno-Fr{\'\i}as, Mar{\'\i}a \'Angeles and Rosales, Jos\'e Carlos},
     title = {The covariety of perfect numerical semigroups with fixed {Frobenius} number},
     journal = {Czechoslovak Mathematical Journal},
     pages = {697--714},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0379-23},
     mrnumber = {4804955},
     zbl = {07953673},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0379-23/}
}
TY  - JOUR
AU  - Moreno-Frías, María Ángeles
AU  - Rosales, José Carlos
TI  - The covariety of perfect numerical semigroups with fixed Frobenius number
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 697
EP  - 714
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0379-23/
DO  - 10.21136/CMJ.2024.0379-23
LA  - en
ID  - 10_21136_CMJ_2024_0379_23
ER  - 
%0 Journal Article
%A Moreno-Frías, María Ángeles
%A Rosales, José Carlos
%T The covariety of perfect numerical semigroups with fixed Frobenius number
%J Czechoslovak Mathematical Journal
%D 2024
%P 697-714
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0379-23/
%R 10.21136/CMJ.2024.0379-23
%G en
%F 10_21136_CMJ_2024_0379_23
Moreno-Frías, María Ángeles; Rosales, José Carlos. The covariety of perfect numerical semigroups with fixed Frobenius number. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 697-714. doi: 10.21136/CMJ.2024.0379-23

Cité par Sources :